aequationes mathematicae

, Volume 13, Issue 1, pp 155–156

An identy for fixed points of permutations

  • Jay R. Goldman
Research papers

DOI: 10.1007/BF01834125

Cite this article as:
Goldman, J.R. Aeq. Math. (1975) 13: 155. doi:10.1007/BF01834125

AMS Primary Subject Classification

05A15

Secondary Subject Classifications

05A1905A20

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • Jay R. Goldman
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolisUSA